# SDR USAA920071231

- Difficulty date: November 17, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654654039
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK, CRACKED FLOORBEAM ATTACH ANGLE, BS 639, RBL 45.  REPLACED FLOORBEAM ATTACH ANGLE, BS 639, RBL 45 IAW 737 SRM 51-40-03.
